U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Is it dangerous to mix flexeril, cymbalta, lyrica, (pregabalin) mobic, hyzaar all together? i am taking this every night.

1 doctor answer2 doctors weighed in
Dr. John Moranville
Psychiatry 36 years experience
Maybe: Though there are no serious interactions between this combination of medications, it would be important to have your kidney function and electrolytes monitored regularly. Make sure all of your doctors know all of your medications if you see more than one doctor.
Dr. Gregg Friedman
A Verified Doctor commented
A US doctor answered Learn more
Gregg L. Friedman MD Psychiatrist Agrees
Jan 6, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 30-year-old member asked:

Is it dangerous to mix flexeril, cymbalta, lyrica, (pregabalin) mobic, hyzaar all together? I am currently taking these every night?

2 doctor answers8 doctors weighed in
Dr. Jerold Kreisman
Psychiatry 48 years experience
Possibly: Depending on dose, this combination could result in increased bleeding tendency, and serotonin syndrome, which is characterized by high fever, muscle aches, etc. Be sure your doctor knows what and how much you are taking.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.